Dynamics of Robertson-Walker spacetimes with diffusion
Artikel i vetenskaplig tidskrift, 2015

We study the dynamics of spatially homogeneous and isotropic spacetimes containing a fluid undergoing microscopic velocity diffusion in a cosmological scalar field. After deriving a few exact solutions of the equations, we continue by analyzing the qualitative behavior of general solutions. To this purpose we recast the equations in the form of a two dimensional dynamical system and perform a global analysis of the flow. Among the admissible behaviors, we find solutions that are asymptotically de-Sitter both in the past and future time directions and which undergo accelerated expansion at all times.


Artur Alho

Instituto Superior Tecnico

Simone Calogero

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Maria Piedade Machado Ramos

Universidade do Minho

Ana Jacinta Soares

Universidade do Minho

Annals of Physics

0003-4916 (ISSN) 1096-035X (eISSN)

Vol. 354 475-488



Astronomi, astrofysik och kosmologi

Annan matematik


Grundläggande vetenskaper



Mer information

Senast uppdaterat